# SDR USAA061160

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR, 500 RBL 18 CORROSION.  REMOVED DAMAGE, INSTALLED DOUBLERS AND FILLERS IAW EA 98038 LEVEL 2 C-53-208-01, DEFECT SIZE: 4 INCHES.
